Asymptotic analysis of the equations of motion for viscoelastic oldroyd fluid

K. U N Wang, L. I N Yanping, H. E. Yinnian

Research output: Journal article publicationJournal articleAcademic researchpeer-review

19 Citations (Scopus)


In this paper, the asymptotic analysis of the two-dimensional viscoelastic Oldroyd flows is presented. With the physical constant ρ/δ approaches zero, where ρ is the viscoelastic coefficient and 1/ρ the relaxation time, the viscoelastic Oldroyd fluid motion equations converge to the viscous model known as the famous Navier-Stokes equations. Both the continuous and discrete uniform-in-time asymptotic errors are provided. Finally, the theoretical predictions are confirmed by some numerical experiments.
Original languageEnglish
Pages (from-to)657-677
Number of pages21
JournalDiscrete and Continuous Dynamical Systems
Issue number2
Publication statusPublished - 1 Feb 2012


  • Asymptotic behavior
  • Long time behavior
  • Navier-Stokes equations
  • Oldroyd model
  • Viscoelastic flows

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics
  • Analysis


Dive into the research topics of 'Asymptotic analysis of the equations of motion for viscoelastic oldroyd fluid'. Together they form a unique fingerprint.

Cite this